# SDR UIEA2020093092128

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,031 hours, 21,431 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 200306058
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG HPSOV.  TRANSFERRED TO MDDR 135110, PER DDG 36-11-02-02, CAT C.  MX ACTION C/W.  HPSOV LOCKED CLOSED.  DUE 8 OCT 20.  REMOVED AND REPLACED HPSOV, IAW AMM 36-11-01 LEAK CHECK PENDING.  NO LEAKS NOTED, OPS CHECK NORMAL, IAW AMM 36-11-07.  THIS CLEARS MDDR 135110.  PLACARDS REMOVED.  SP 2035Z S/N OFF: 9805135 P/N OFF 802170-12.  REMOVED AND REPLACED HPSOV CONTROLLER ASSY, NO LEAKS NOTED.  OPS CHECK NORMAL, IAW AMM 36-11-08.
